Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ryuzaki12

How to protect yourself from sexual dysfunction side effect of Accutane

Recommended Posts

Hello guys,

I've been taking accutane for 24 days (40mg a day). There are no side effects for now but im very scared about the sexual dysfunction, erection problems etc.that may occur in future. I wonder if there's some way to protect myself in advance? Or to precise monitor internal Acuutane side effects to quit treatment before its too late ( unless when you notice its too late already?;/) 

The only way i came up with are regular testosterone (and other hormons) tests but i doubt if thats enough.

Do u have some ideas?

Share this post


Link to post
Share on other sites

Here's what you can do (read the italic part):

https://bit.ly/35JegEy

Also, I recommend reading my previous posts, in them I explain what I am currently doing to improve my health in terms of increasing testosterone/libido (for example: my last addition to my diet is MACA POWDER). Just be very careful of anything interfering/interacting in the wrong way with any med you are taking.

I would recommend that you start supplementing with vitamin D-3 right away. Low vitamin D = low testosterone. Besides, depending where you live you can't get vitamin D for months, due to the Sun not being high enough (50 degrees) in the sky:
https://www.sunsaferx.com/health-and-wellness/vitamin-d-and-sunlight-how-to-know-if-your-sun-exposure-is-producing-vitamin-d/

I am using 2000 UI/a day, talk to a doctor to check your actual levels and if this dose is good for you. I did some blood tests and noticed a 35% increase in total testosterone once I started with D-3.

There was one guy that experienced some severe side effects, including sexual dysfunction, and had low vitamin D levels. He used 80 mg. Read his story:
https://inews.co.uk/news/health/roaccutane-acne-drug-poisoned-fitness-fan-187197

What the guy fails to understand is that he had to take vitamin D as supplement precisely because it doesn't matter if he is always outside, if his body isn't producing vitamin D as a result of the Sun not being high enough for that (unless of course you live near the Equator).

And a word of advice (for those that also want to get vit-D from the Sun): don't expose your skin directly to it (sit in the shade!) and use a wide-brimmed hat and polarized sunglasses (or a very reliable brand) during these 15 minutes/a day of exposure. Even while in the shade your skin has sensitive areas such as your face and neck, that should be protected (and most sunscreens are garbage, don't use them), and the eyes can end up damaged if not protected, too, even if it takes years for that. Another reason to use such a hat is to avoid your skin to age faster. Just take off your shirt, sit in a chair and that's it.

Or take the D-3 pill.

P.S. While doing the treatment avoid exposing your skin to the Sun. I was forbidden to do this, just as we are warned against drinking alcohol or strenuous exercise. Wait at least a couple of months after it ends before doing that. So it's best to take the supplement instead. While I took 40 mg I spend most of the days at home.

EDIT: Another tip: include maca powder in your diet. It helps with low libido. Read my post about it here: https://bit.ly/2N1fQKy

Edited by Perene

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×